EconPapers    
Economics at your fingertips  
 

Operators as spectral integrals of operator-valued functions from the study of multivariate stationary stochastic processes

Milton Rosenberg

Journal of Multivariate Analysis, 1974, vol. 4, issue 2, 166-209

Abstract: P. Masani and the author have previously answered the question, "When is an operator on a Hilbert space the integral of a complex-valued function with respect to a given spectral (projection-valued) measure?" In this paper answers are given to the question, "When is a linear operator from q to p the integral of a spectral measure?"; here the values of the integrand are linear operators from the square-summable q-tuples of complex numbers to the square-summable p-tuples of complex numbers, and our spectral measure for q is the "inflation" of a spectral measure for . In the course of this paper, we make available tools for handling the spectral analysis of q-variate weakly stationary processes, 1

Keywords: closed; linear; operator; Hilbert-Schmidt; operator-valued; measure; square-integrable; isomorphism; theorem; subordination; theorem; operator; representation; isomorphs; of; operators; Bochners; L2; Theorem; multivariate; weakly-stationary; stochastic; processes; prediction (search for similar items in EconPapers)
Date: 1974
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(74)90013-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:4:y:1974:i:2:p:166-209

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:4:y:1974:i:2:p:166-209